MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 50MM D; HIP PROSTHESIS

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 50MM D; HIP PROSTHESIS
Model Number N/A
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was confirmed.Inspection of the returned device revealed that no visible damage was noted on either the scallop or the locking features of the shell/cup.Scratches were identified on the rim and inside of the shell.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the liner would not seat in cup.Due to malfunction, surgery was delayed for more than 2 hours.Patient's bone was noted to be fractured.Attempts have been made, and no further information has been provided.

Brand Name
G7 OSSEOTI MULTIHOLE 50MM D
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key8141451
Report Number3002806535-2018-01216
Device Sequence Number19304852
Product Code LPH
UDI-Device Identifier00880304544383
UDI-Public(01)00880304544383
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010263
Device Lot Number6234910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;